Teva Recalls Copaxone Syringes Due to Foreign Particulate Matter
Teva Pharmaceuticals is recalling 6,803 cartons of Copaxone pre-filled syringes because a foreign particle was found in one unit.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classification is FDA Class II, and the rubric specifies that FDA Class II recalls with potential for significant injury or property damage (or structural defects) map to a score of 4. While no injuries are reported, the presence of particulate matter in an injectable drug is a significant safety hazard.
Plain-English summary
Teva Pharmaceuticals USA is recalling 6,803 cartons of Copaxone (glatiramer acetate injection), 20 mg/1 mL, 1 mL pre-filled syringes. The recall was initiated after a consumer complaint reported the presence of a foreign particle in a pre-filled syringe.
The affected product is identified by Lot X06381 with an expiration date of 10/14. The product is distributed nationwide and is marketed by Teva Neuroscience, Inc., and distributed by Teva Pharmaceuticals USA, Inc.
Consumers who have this product should stop using it and contact their healthcare provider or Teva Pharmaceuticals for further instructions. The FDA has classified this recall as Class II, indicating a reasonable probability that use of the product could cause temporary or medically reversible health consequences.
The recalled product
- Product
- COPAXONE (GLATIRAMER ACETATE)
- Brand
- COPAXONE
- Manufacturer
- Teva Pharmaceuticals USA
- Category
- Drug — Prescription Injectable
- Affected units
- 6,803
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot X06381
- Exp 10/14
UPCs (1)
- 368546317304
Distribution
Distributed nationwide across the United States.
Related recalls
Same brand · COPAXONE
- SevereTeva Recalls Copaxone Syringes Due to Visible Silicone Oil Presence
FDA (Drugs) · 2013-04-24
- HighTeva Recalls Copaxone Injections Due to Foreign Particle Presence
FDA (Drugs) · 2012-08-15
Same manufacturer · Teva Pharmaceuticals USA
See all →- ModerateDoxylamine Succinate and Pyridoxine Hydrochloride Tablets Recalled for Failed Dissolution
FDA (Drugs) · 2022-02-09
- LowPrescription Drug Recall: Mimvey Mislabeling by Teva Pharmaceuticals
FDA (Drugs) · 2022-02-09
- ModerateTretinoin Capsules 10 mg Recalled for Failed Dissolution Specifications
FDA (Drugs) · 2022-02-09
- LowMimvey Estradiol/Norethindrone Prescription Drug Mislabeling Recall
FDA (Drugs) · 2022-02-09
- ModerateBrinzolamide Ophthalmic Suspension recalled for defective container caps
FDA (Drugs) · 2022-01-26
Same hazard · particulate matter
See all →- ModerateIMAAVY Injection Recalled for Presence of Particulate Matter
FDA (Drugs) · 2026-10-14
- HighICU Medical Recalls IV Sets with Potential Drip Chamber Discoloration
FDA (Devices) · 2026-09-23
- HighICU Medical Recalls IV Sets with Potential Drip Chamber Discoloration
FDA (Devices) · 2026-09-23
- HighICU Medical Recalls Plum Administration Sets Due to Drip Chamber Discoloration
FDA (Devices) · 2026-09-23
- HighICU Medical Recalls IV Sets with Potential Drip Chamber Discoloration
FDA (Devices) · 2026-09-23
Similar recalls
- HighTeva Recalls Copaxone Injections Due to Foreign Particle Presence
FDA (Drugs) · 2012-08-15
- SevereTeva Recalls Copaxone Syringes Due to Visible Silicone Oil Presence
FDA (Drugs) · 2013-04-24
- ModerateTeva Recalls Hydroxyzine Pamoate Capsules Due to Unapproved Manufacturing Material
FDA (Drugs) · 2014-03-12
- SevereTeva Recalls Amikacin Sulfate Injection Due to Glass Particulate Matter
FDA (Drugs) · 2016-06-01
- ModerateTeva Recalls Cephalexin Oral Suspension Due to CGMP Deviations
FDA (Drugs) · 2020-09-16
- SevereTeva Recalls Albuterol Sulfate Syrup Due to Foreign Particles
FDA (Drugs) · 2016-08-17